Journal article

A short note on short pants

  • Parlier, Hugo Department of Mathematics, University of Fribourg, Switzerland
    01.12.2014
Published in:
  • Canadian Mathematical Bulletin. - 2015, vol. 57, no. 4, p. 870–876
English It is a theorem of Bers that any closed hyperbolic surface admits a pants decomposition consisting of curves of bounded length where the bound only depends on the topology of the surface. The question of the quantification of the optimal constants has been well studied and the best upper bounds to date are linear in genus, a theorem of Buser and Seppälä. The goal of this note is to give a short proof of a linear upper bound which slightly improve the best known bound.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/304077
Statistics

Document views: 3 File downloads:
  • par_sns.pdf: 11